MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 10X360MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER TRAUMA KIEL LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 10X360MM X 125; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 3425-0360S
Medical Device Problem Codes Tear, Rip or Hole in Device Packaging (2385); Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device was implanted.Only packaging is available.
 
Event or Problem Description
As reported: "the physician found plastic powder on the device, when the packaging was opened." additionally reported: "the physician cleaned powder on the device and used it." "the sponge [foam of the packaging] was worn.".
 
Additional Manufacturer Narrative
The reported event could not be confirmed, since the implant in question was not returned for evaluation and no other evidence was provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.The pollution could have been best presented in original condition, which would have been possible in this case.It could not be excluded that the alleged pollution occurred during unpacking the device at user site, which is supported by the evident signs of damage verified at the foam protector.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.
 
Event or Problem Description
As reported: "the physician found plastic powder on the device, when the packaging was opened." additionally reported: - "the physician cleaned powder on the device and used it." - "the sponge [foam of the packaging] was worn".

Brand Name
LONG NAIL KIT R1.5, TI, RIGHT GAMMA3 10X360MM X 125
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
MDR Report Key10370513
Report Number0009610622-2020-00438
Device Sequence Number3004841
Product Code HSB
UDI-Device Identifier04546540375353
UDI-Public04546540375353
Combination Product (Y/N)N
PMA/510(K) Number
K034002
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2022
Device Model Number3425-0360S
Device Catalogue Number34250360S
Device Lot NumberK075B9F
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/10/2020
Supplement Date Received by Manufacturer10/15/2020
Initial Report FDA Received Date08/05/2020
Supplement Report FDA Received Date11/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1